One extremely rare complication of chemotherapy for hematologic malignancies that is burdened with a high mortality rate (50%-80%) is necrotizing gastritis and gastric gangrene as result of poor clinical outcome of neutropenic gastritis (NG). We present a unique case of a neutropenic patient with necrotizing full thickness gastritis due to bacterial and fungal infection. Up to date only few such cases have been reported in world literature. A 28-year-old patient was subjected to dose-escalated BEACOPP (bleomycin, etoposide, doxorubicin, cyclophosphamide, vincristine, procarbazine, prednisone), (chemotherapy regimen) for Hodgkin lymphoma. In neutropenic patient abdominal pain, bleeding from the alimentary tract was observed. Hemorrhagic gastritis was recognized at endoscopy and CT demonstrated marked gastric wall thickness. Following NG diagnosis intensive treatment was initiated. On day 2 the patient's condition deteriorated (septic shock, multiple organ failure). Repeat endoscopy revealed gastric necrosis and laparotomy was performed. As consequence of cardiac arrest and cardiopulmonary resuscitation the surgical procedure was limited to total gastrectomy, feeding jejustomy and esophageal drainage through nasoesophageal catherization. Roux-loop esophagojejunostomy was performed on day 22 and supplemented 4 days later by endoscopic placement of covered self-expandable stent due to anastomosis leak. The procedure proved successful and oral feeding was well-tolerated. The patient was discharged in 32 days following recognition of gastric necrosis. Chemotherapy complications in neutropenic patients are life-threatening conditions. Immediate pharmacological treatment usually leads to improvement. Surgical management usually the resection of necrotic zones is restricted to cases of poor prognosis or deterioration of patient's condition and complications.